ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Gouri, R L and Srinivas, V V (2017) A fuzzy approach to reliability based design of storm water drain network. In: STOCHASTIC ENVIRONMENTAL RESEARCH AND RISK ASSESSMENT, 31 (5). pp. 1091-1106.

This list was generated on Sun Oct 20 12:02:50 2019 IST.